# SDR SWIA201642765

- Difficulty date: October 7, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 23,062 hours, 14,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM TITANIUM CAP HAS A SHEARED FASTENER AT LBL 12.   REMOVED AND REPLACED TITANIUM CAP IAW SRM.
